# SDR SIMA200335704

- Difficulty date: December 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Condition: Inoperative
- Location: Apu
- Component: Apu
- Component part number: 4504113
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED INITIAL OBSERVATION WAS SMOKE IN CABIN AND COCKPIT.  UPON FURTHER INVESTIGATION FOUND APU TURBINE WHEEL DAMAGED.  APU THEN DEFERRED IAW MEL 49-1.  MAINTENANCE REMOVED AND REPLACED THE APU IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
